# SDR YENA2025092200952

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 6,096 hours, 1,130 cycles
- System (JASC): 3150 · Central Warning
- Part: Eec
- Part number: 5332260
- Part serial: 3PXAT00465
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 6,134 hours, 1,137 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#523, JFK-LAX. (ETOPS) " ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1)FAULT(S) INDICATED BY ENG (1 AND/OR 2) FADEC ) AFTER SHUTDOWN RCVD ENG1 FADEC MAINTENANCE MSG; (RESOLVED ON W/O: 1442380 TASKCARD: NR-00004)  REF LP # 4340004 ITEM 1 AND 2 (REF TSM 73-21-00-810-870A FOR FAULT ENG1D-069S-EEC INTERNAL FAIL SHORT TIME DISPATCH. REMOVED AND REPLACED OF EEC REF AMM 73-21-01 REF LP 4340004 ITEM 2 FOR OPS CHKS REQD) FOR ENG 1 EEC REMOVED AND REPLACED AND OPS CHKS/ ENG RUN MDDR CLEARED MX-4 UPDATED PLACARD REMOVED
